# SDR 95ZZZX4128

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2720 · Rudder Control System
- Part: Act Bolt
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER RUDDER ACTUATOR BOLT IS PITTED AND SHANK IS SCORED.  SSI 55-40-105.  REMOVED AND REPLACED AFT LOWER RUDDER ACTUATOR BOLT IAW AMM.
